# SDR UPS02439587

- Difficulty date: September 6, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 81,157 hours, 20,074 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C U/D- FLR SUPPORT ATT CURVE WEB FOUND HEAVY CORR AS MARKED. (BS 460, WL 307, RBL 24)     CORROSION REMOVED IAW SRM 51-10-01. CORROSION BLEND OUT 0.032" X 1" X 2" EXCEED SRM 53-10-01 LIMITS, WEB REPAIRED PER SRM 51-40-03 FIG 3
